# SDR RAIA201008110002

- Difficulty date: August 11, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 16,776 hours, 15,494 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING LANDING THE RUDDER SYSTEM 1/2 INTERMITTENT FAILED.  MAINTENANCE INSPECTED AND CLEANED CONNECTORS AT PRESSURE SWITCHES.  SYSTEM OPS CHECKED GOOD.
